MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.yebeh.2021.107832

Медицинская библиотека · Epilepsy & behavior : E&B · 2021

Drug-induced liver injury associated with antiseizure medications from the FDA Adverse Event Reporting System (FAERS).

Kamitaki Brad K, Minacapelli Carlos D, Zhang Pengfei, Wachuku Christopher, Gupta Kapil, Catalano Carolyn, Rustgi Vinod

СтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

PURPOSE: Treatment with antiseizure medications (ASMs) confers a risk of drug-induced liver injury (DILI), especially for older ASMs. We sought to quantify recent reports of DILI attributed to both older and newer generation ASMs and survey newly marketed ASMs for hepatotoxicity in a large post-marketing database.

METHODS

We queried over 2.6 million adverse event reports made to the FDA Adverse Event Reporting System (FAERS) database between July 1, 2018 and March 31, 2020 for DILI due to ASMs commonly used in clinical practice. Patient characteristics and outcomes were assessed. We calculated the reporting odds ratio (ROR) of DILI for each individual ASM versus all non-ASM reports.

RESULTS

A total of 2175 DILI cases were attributed to an ASM during the study period. 97.2% of these were designated as serious reactions, which include death, hospitalization, disability, and other life-threatening outcomes. A number of older and newer generation ASMs were associated with DILI, specifically: carbamazepine (ROR 2.92), phenobarbital (ROR 2.91), oxcarbazepine (ROR 2.58), phenytoin (ROR 2.40), valproate (ROR 2.22), lamotrigine (ROR 2.06), clobazam (ROR 1.67), levetiracetam (ROR 1.56), and diazepam (ROR 1.53). However, increased odds of DILI were not seen with zonisamide, perampanel, stiripentol, lacosamide, clonazepam, pregabalin, felbamate, eslicarbazepine, cannabidiol, topiramate, gabapentin, ethosuximide, brivaracetam, or primidone. Vigabatrin, tiagabine, and rufinamide all had zero reports of DILI.

CONCLUSIONS

The majority of newer generation ASMs were not significantly associated with DILI. Future studies utilizing FAERS in conjunction with other data sources will be critical for the ongoing surveillance of DILI, particularly as newly marketed ASMs continue to enter into widespread clinical use.

Для цитирования: Kamitaki Brad K, Minacapelli Carlos D, Zhang Pengfei, Wachuku Christopher, Gupta Kapil, Catalano Carolyn, Rustgi Vinod. Drug-induced liver injury associated with antiseizure medications from the FDA Adverse Event Reporting System (FAERS).. Epilepsy & behavior : E&B. 2021. DOI: 10.1016/j.yebeh.2021.107832.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.